Alert archive / Michigan / Gale Warnings in 2016

Gale Warning 4, NWS Grand Rapids, MI

January 27, 2016

NWS Grand Rapids, MI issued this gale warning at Jan 27, 2016, 12:05 PM EST. It took effect at Jan 27, 2016, 4:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2016, 12:05 PM EST (17:05 UTC)
In effect from
Jan 27, 2016, 4:00 PM EST
Expired
Jan 28, 2016, 3:20 AM EST
In force
11 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

234 
WHUS73 KGRR 271705
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1205 PM EST WED JAN 27 2016

LMZ846>849-280115-
/O.UPG.KGRR.SC.Y.0006.000000T0000Z-160129T1200Z/
/O.NEW.KGRR.GL.W.0004.160127T2100Z-160128T1200Z/
/O.NEW.KGRR.SC.Y.0008.160128T1200Z-160129T1200Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1205 PM EST WED JAN 27 2016

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST
FRIDAY. 

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS INCREASING TO GALES TO
  40 KNOTS TONIGHT.

* WAVES...3 TO 5 FEET BUILDING TO 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844-845-280115-
/O.UPG.KGRR.SC.Y.0007.000000T0000Z-160129T1200Z/
/O.NEW.KGRR.GL.W.0004.160127T2100Z-160128T1200Z/
/O.NEW.KGRR.SC.Y.0008.160128T1200Z-160129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1205 PM EST WED JAN 27 2016

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST
THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 7 AM THURSDAY TO 7 AM EST
FRIDAY.

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS INCREASING TO 40 KNOT
  GALES TONIGHT.

* WAVES...3 TO 5 FEET BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
3 follow-up statements
591 
WHUS73 KGRR 272102
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EST WED JAN 27 2016

LMZ844>849-280515-
/O.CON.KGRR.GL.W.0004.000000T0000Z-160128T1200Z/
/O.CON.KGRR.SC.Y.0008.160128T1200Z-160129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 PM EST WED JAN 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
7 AM EST FRIDAY...

* WINDS...SOUTHWEST GALES TO 40 KNOTS TONIGHT...DIMINISHING TO 20
  TO 30 KNOTS THURSDAY AND THURSDAY EVENING.

* WAVES...5 TO 10 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET THURSDAY
  AFTERNOON AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
143 
WHUS73 KGRR 280206
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 PM EST WED JAN 27 2016

LMZ844>849-281015-
/O.CON.KGRR.GL.W.0004.000000T0000Z-160128T1200Z/
/O.CON.KGRR.SC.Y.0008.160128T1200Z-160129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
906 PM EST WED JAN 27 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO
7 AM EST FRIDAY...

* WINDS...SOUTHWEST GALES TO 45 KNOTS TONIGHT...DIMINISHING TO 
  20 TO 30 KNOTS THURSDAY AND THURSDAY EVENING. 

* WAVES...5 TO 10 FEET TONIGHT SUBSIDING TO 3 TO 6 FEET THURSDAY 
  AFTERNOON AND THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
871 
WHUS73 KGRR 280820
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 AM EST THU JAN 28 2016

LMZ844>849-281630-
/O.CAN.KGRR.GL.W.0004.000000T0000Z-160128T1200Z/
/O.EXT.KGRR.SC.Y.0008.160128T0820Z-160129T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
320 AM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
GALE WARNING. 

* WINDS...WEST 15 TO 25 KNOTS BECOMING NORTHWEST TO 30 KNOTS. 

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Jan 27, 11:47 AM EST, 18 minutes earlier.

Area forecast discussion, Jan 27, 11:47 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1147 AM EST WED JAN 27 2016

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 329 AM EST WED JAN 27 2016

A CLIPPER WILL MOVE ACROSS LAKE SUPERIOR TONIGHT AND BRING SOME SNOW
TO SOUTHWEST LOWER MICHIGAN. BREEZY CONDITIONS WILL DEVELOP AS THE
LOW APPROACHES AND RESULT IN SOME BLOWING SNOW ESPECIALLY ALONG AND
WEST OF US-131 TONIGHT. COLDER AIR WILL THEN FLOW IN BEHIND THE
DEPARTING LOW RESULTING IN LAKE EFFECT SNOW SHOWERS THURSDAY AND
THURSDAY NIGHT.

AN ACTIVE WEEKEND IS EXPECTED WITH RAIN AND SNOW POSSIBLE SUNDAY
INTO MONDAY.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 329 AM EST WED JAN 27 2016

FORECAST CONCERNS DEAL WITH THE APPROACHING CLIPPER TONIGHT.

WATER VAPOR IMAGERY SHOWS A SHORT WAVE MOVING EAST ACROSS LOWER
MICHIGAN. AS IT MOVES AWAY RADAR IS SHOWING SHSN DECREASING ACROSS
THE CWA AND THIS TREND WILL CONTINUE THROUGH THE MORNING COMMUTE. WE
CANCELLED THE WINTER WX ADVISORY A FEW HOURS EARLY.

THE NEXT CLIPPER IS MOVING ACROSS SE SASKATCHEWAN ATTM AND WILL
AFFECT OUR WX TONIGHT. WE/LL SEE LIGHT SNOW DEVELOP DURING THE
EVENING AND BE ENHANCED BY SOUTHWEST WINDS OFF THE LAKE.
HOWEVER...GIVEN THE TRACK OF THE CLIPPER ACROSS LAKE SUPERIOR THE
SNOW IS MAINLY GOING TO BE ASSOCIATED WITH THE UPPER WAVE WHICH WILL
HOLD ACCUMS DOWN A BIT. THERE WILL BE SOME WIND WITH THIS SYSTEM
THOUGH...PERHAPS 25 TO 30 MPH WHICH WILL CAUSE BLOWING AND DRIFTING.
ADDITIONALLY...SOME LIGHT FREEZING DRIZZLE IS POSSIBLE LATE TONIGHT
DUE TO THE DGZ BECOMING UNSATURATED. WE ISSUED A WINTER WX ADVISORY
FROM 7PM TO 7AM FOR THIS SYSTEM FOR MAINLY THE SOUTHWEST FLOW
COUNTIES. THIS LOOKS LIKE A 1-3/2-4 TYPE EVENT WITH SOME BLOWING
SNOW THIS EVENING THROUGH 1-2AM AFTER WHICH THE WINDS WILL BEGIN TO
DECREASE.

SNOW SHOWERS ARE EXPECTED THURSDAY AS A SHOT OF COLDER AIR FLOWS IN
BEHIND THE CLIPPER. LIGHT ACCUMULATIONS ARE POSSIBLE THURSDAY.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 329 AM EST WED JAN 27 2016

THE EXTENDED PERIOD FEATURES A COUPLE QUICK HITTING LOWS WITH LITTLE
IMPACT ON FRIDAY NIGHT AND SUNDAY AND THEN A POTENTIALLY MORE
IMPORTANT STORM FOR MONDAY NIGHT AND TUESDAY.

A NORTHERN STREAM LOW WILL BRING LIGHT WARM ADVECTION SNOW ACROSS
THE NORTHERN FORECAST AREA ON FRIDAY WHICH SPREADS SOUTH FRIDAY
NIGHT. THERE SHOULD BE A BREAK IN THE PRECIP ON SATURDAY AND
SATURDAY NIGHT...THEN ATTENTION SHIFTS TO THE SOUTHERN PLAINS ON
SUNDAY NIGHT AND EARLY MONDAY AS A WEAK LOW EJECTS OUT FROM THE BASE
OF A DEEPENING WESTERN CONUS LONGWAVE TROUGH. THIS WILL BRING SOME
RAIN ACROSS THE SOUTHERN FORECAST AREA AND MIXED RAIN AND SNOW
NORTH.

THEN THE PRIMARY LOW BEGINS TO MOVE NORTHEAST ALONG A STRONG
BAROCLINIC ZONE ON MONDAY AFTERNOON WITH SNOW OR MIXED PRECIP
BREAKING OUT MONDAY EVENING. THIS LOOKS TO BE A LONG DURATION
STORM WITH THE POTENTIAL FOR HEAVY PRECIPITATION OF VARIOUS TYPES.
THE SPECIFICS WILL HAVE TO BE IRONED OUT OVER THE NEXT FEW
DAYS...BUT MOST OF THE MODEL GUIDANCE SUGGESTS A SYNOPTIC PATTERN
THAT COULD RESULT IN IMPACTS FROM SNOW OR ICE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1142 AM EST WED JAN 27 2016

PRIMARILY MVFR CONDITIONS WILL CONTINUE THIS AFTERNOON AND EVENING
DUE TO EXTENSIVE LOW CLOUD COVER ALTHOUGH SOME PATCHY VFR IS
POSSIBLE.

CONDITIONS WILL GRADUALLY DETERIORATE TO A MIX OF MVFR AND IFR
OVERNIGHT AS SNOW DEVELOPS. IN ADDITION SW WINDS WILL INCREASE
SIGNIFICANTLY TONIGHT AND REACH 20 TO 25 KTS WITH GUSTS TO AROUND
30 KTS BY LATE THIS EVENING AND OVERNIGHT.

MAINLY MVFR CONDITIONS ARE ANTICIPATED THURSDAY DUE TO EXTENSIVE
LOW CLOUD COVER AND SCATTERED SNOW SHOWERS. SOUTHWEST TO WEST
WINDS THURSDAY WILL NOT BE QUITE AS STRONG BUT WILL STILL GUST TO
AROUND 20 KTS THROUGH 18Z.

&&

.MARINE...
ISSUED AT 329 AM EST WED JAN 27 2016

EXTENDED THE SCA THROUGH THURSDAY NIGHT. WINDS MAY BRIEFLY DECREASE
BELOW ADVISORY CRITERIA LATE THIS MORNING BUT WILL INCREASE DURING
THE AFTERNOON AS THE CLIPPER APPROACHES FROM THE NORTHWEST. WINDS
MAY BRIEFLY REACH GALES TONIGHT BUT THAT/S NOT CERTAIN AND SO WE
DIDN'T UPGRADE TO A GALE WARNING.

&&

.HYDROLOGY...
ISSUED AT 200 PM EST TUE JAN 26 2016

THE FLOOD THREAT REMAINS MINIMAL. RIVERS HAVE SEEN QUITE A BIT OF
IMPROVEMENT IN THE LAST COUPLE OF DAYS...WHICH HAS BEEN FAIRLY
RAPID IN A FEW LOCATIONS. ICE IS STILL PRESENT IN MANY PLACES AS
THE RECENT MILDER CONDITIONS HAVE BEEN SHORT-LIVED.

THE FORECAST THROUGH THE NEXT SEVERAL DAYS IS RATHER TAME IN
RESPECT TO TEMPERATURES. DAYTIME HIGHS WILL BE AROUND OR SLIGHTLY
ABOVE FREEZING THROUGH FRIDAY. WARMTH WILL SURGE NORTHWARD FOR THE
WEEKEND WITH 40S POSSIBLE SATURDAY AND SUNDAY THROUGHOUT THE
SOUTHERN HALF OF LOWER MICHIGAN. PRECIPITATION AMOUNTS COME IN
SMALL PIECES THROUGH MUCH OF THE WEEK. THE BACK END OF THE LONG
TERM...AROUND FEB. 2ND...BRINGS THE POTENTIAL FOR A BIGGER ROUND
OF PRECIPITATION. THIS IS SOMETHING THAT WILL NEED TO BE NAILED
DOWN THROUGH THE NEXT SEVERAL DAYS AS GUIDANCE HAS SHOWN THE
POTENTIAL FOR A DECENTLY ORGANIZED SYSTEM.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
     THURSDAY FOR MIZ037>039-043>045-050-056-057-064.

LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LMZ844>849.

&&

SYNOPSIS...04
SHORT TERM...04
LONG TERM...OSTUNO
AVIATION...LAURENS
HYDROLOGY...JAM
MARINE...04
Hazardous weather outlook, Jan 27, 4:23 AM EST, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
423 AM EST WED JAN 27 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
423 AM EST WED JAN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL LEAD TO SOME SLIPPERY ROADS THIS MORNING AND AGAIN
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LIGHT SNOW WILL LEAD TO SOME SLIPPERY ROADS THURSDAY MORNING.

A STORM COULD BRING HEAVY SNOW OR MIXED PRECIPITATION MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-280930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
423 AM EST WED JAN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST GALES TO 35 KNOTS ARE POSSIBLE LATE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

OSTUNO

In the hours before

Local storm report, Jan 27, 9:27 AM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
927 AM EST WED JAN 27 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 NNE ROCKFORD          43.14N 85.55W
01/27/2016  M1.5 INCH        KENT               MI   COCORAHS

            COCORAHS STATION ROCKFORD /MI-KN-81/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jan 27, 9:38 AM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 AM EST WED JAN 27 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 SSW ALLENDALE         42.97N 85.96W
01/27/2016  M1.5 INCH        OTTAWA             MI   COCORAHS

            COCORAHS STATION ALLENDALE 1.3 SSW
            /MI-OW-30/

0900 AM     SNOW             1 NNE ROCKFORD          43.14N 85.55W
01/27/2016  M1.5 INCH        KENT               MI   COCORAHS

            COCORAHS STATION ROCKFORD /MI-KN-81/

0700 AM     SNOW             1 WNW BELMONT           43.08N 85.63W
01/27/2016  M1.5 INCH        KENT               MI   COCORAHS

            COCORAHS STATION BELMONT 1.0 WNW /MI-KN-65/

0700 AM     SNOW             1 NNE WYOMING           42.90N 85.70W
01/27/2016  M2.0 INCH        KENT               MI   COCORAHS

            COCORAHS STATION WYOMING 0.5 NNE /MI-KN-39/

0700 AM     SNOW             3 E WALKER              42.99N 85.69W
01/27/2016  M1.5 INCH        KENT               MI   COCORAHS

            COCORAHS STATION GRAND RAPIDS 2.9 NW
            /MI-KN-32/

0830 AM     SNOW             3 NNE TOPKINS           42.41N 84.53W
01/27/2016  M0.8 INCH        JACKSON            MI   COCORAHS

            COCORAHS STATION RIVES JUNCTION 4.0 NW
            /MI-JC-14/

0800 AM     SNOW             2 WSW WEBBERVILLE       42.66N 84.22W
01/27/2016  M1.0 INCH        INGHAM             MI   COCORAHS

            COCORAHS STATION WILLIAMSTON 4.0 ESE
            /MI-IH-32/

0900 AM     SNOW             2 WSW LANSING           42.70N 84.59W
01/27/2016  M1.7 INCH        INGHAM             MI   COCORAHS

            COCORAHS STATION LANSING 1.9 WSW /MI-IH-31/

0800 AM     SNOW             5 E PLAINWELL           42.45N 85.54W
01/27/2016  M0.9 INCH        BARRY              MI   COCORAHS

            COCORAHS STATION PLAINWELL 5.4 E /MI-BR-9/

0800 AM     SNOW             1 W FENNVILLE           42.59N 86.12W
01/27/2016  M1.5 INCH        ALLEGAN            MI   COCORAHS

            COCORAHS STATION FENNVILLE 0.8 W /MI-AN-4/

0800 AM     SNOW             2 N HOPKINS             42.65N 85.76W
01/27/2016  M1.4 INCH        ALLEGAN            MI   COCORAHS

            COCORAHS STATION HOPKINS 2.0 N /MI-AN-14/

0700 AM     SNOW             1 WNW ALMA              43.38N 84.67W
01/27/2016  M0.4 INCH        GRATIOT            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALMA /ALMM4/

0700 AM     SNOW             BIG RAPIDS              43.70N 85.48W
01/27/2016  M0.5 INCH        MECOSTA            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BIG RAPIDS WATER
            WORKS /BGRM4/

0700 AM     SNOW             3 ENE KENTWOOD          42.89N 85.54W
01/27/2016  M1.2 INCH        KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION NWS FORECAST OFFICE
            GRAND RAPIDS /GRRM4/

0700 AM     SNOW             1 W HASTINGS            42.65N 85.30W
01/27/2016  M4.0 INCH        BARRY              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HASTINGS /HASM4/

0700 AM     SNOW             1 ENE BEECHWOOD         42.80N 86.12W
01/27/2016  M0.8 INCH        OTTAWA             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HOLLAND /HOLM4/

0700 AM     SNOW             HART                    43.70N 86.37W
01/27/2016  M3.1 INCH        OCEANA             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HART /HRTM4/

0653 AM     SNOW             2 N EDGEMONT PARK       42.78N 84.59W
01/27/2016  M1.6 INCH        CLINTON            MI   ASOS

            ASOS STATION CAPITAL CITY AIRPORT /LAN/

0800 AM     SNOW             1 E LOWELL              42.93N 85.33W
01/27/2016  M1.2 INCH        KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LOWELL WWTP /LOLM4/

0600 AM     SNOW             4 SSW HASTINGS          42.59N 85.32W
01/27/2016  M3.5 INCH        BARRY              MI   COCORAHS

            COCORAHS STATION HASTINGS 4.3 SSW /MI-BR-13/

0700 AM     SNOW             2 ESE ASSYRIA           42.45N 85.10W
01/27/2016  M1.4 INCH        BARRY              MI   COCORAHS

            COCORAHS STATION BELLEVUE 3.9 W /MI-BR-6/

0800 AM     SNOW             12 NNE CLARE            43.99N 84.70W
01/27/2016  M0.5 INCH        CLARE              MI   COCORAHS

            COCORAHS STATION HARRISON 5.2 ESE /MI-CL-5/

0700 AM     SNOW             1 N HASLETT             42.77N 84.40W
01/27/2016  M0.6 INCH        CLINTON            MI   COCORAHS

            COCORAHS STATION HASLETT 1.2 N /MI-CT-2/

0700 AM     SNOW             1 SSW WAVERLY           42.72N 84.63W
01/27/2016  M1.5 INCH        EATON              MI   COCORAHS

            COCORAHS STATION LANSING 3.8 WNW /MI-ET-1/

0657 AM     SNOW             1 SSW WAVERLY           42.72N 84.63W
01/27/2016  M1.6 INCH        EATON              MI   COCORAHS

            COCORAHS STATION LANSING 3.9 WNW /MI-ET-3/

0630 AM     SNOW             3 NE SARANAC            42.96N 85.17W
01/27/2016  M1.2 INCH        IONIA              MI   COCORAHS

            COCORAHS STATION SARANAC 2.6 NE /MI-IN-1/

0720 AM     SNOW             1 ESE PULASKI           42.11N 84.63W
01/27/2016  M0.1 INCH        JACKSON            MI   COCORAHS

            COCORAHS STATION HANOVER 3.8 W /MI-JC-13/

0630 AM     SNOW             1 SSW DUTTON            42.83N 85.59W
01/27/2016  M3.8 INCH        KENT               MI   COCORAHS

            COCORAHS STATION CALEDONIA 4.4 WNW
            /MI-KN-43/

0545 AM     SNOW             2 NW BELMONT            43.09N 85.64W
01/27/2016  M1.2 INCH        KENT               MI   COCORAHS

            COCORAHS STATION COMSTOCK PARK 3.7 NNE
            /MI-KN-60/

0700 AM     SNOW             1 SSW EAST GRAND RAPIDS 42.94N 85.61W
01/27/2016  M2.7 INCH        KENT               MI   COCORAHS

            COCORAHS STATION EAST GRAND RAPIDS 0.7 SSW
            /MI-KN-7/

0800 AM     SNOW             2 NW SYLVESTER          43.56N 85.28W
01/27/2016  M1.5 INCH        MECOSTA            MI   COCORAHS

            COCORAHS STATION 2 NW SYLVESTER /MI-ME-10/

0800 AM     SNOW             4 SE MCBRIDE            43.31N 84.99W
01/27/2016  M1.0 INCH        MONTCALM           MI   COCORAHS

            COCORAHS STATION STANTON 5.0 ENE /MI-MT-5/

0700 AM     SNOW             5 SSE WOODVILLE         43.61N 85.64W
01/27/2016  M1.9 INCH        NEWAYGO            MI   COCORAHS

            COCORAHS STATION WHITE CLOUD 7.5 ENE
            /MI-NW-8/

0700 AM     SNOW             1 SSW MEARS             43.67N 86.42W
01/27/2016  M3.1 INCH        OCEANA             MI   COCORAHS

            COCORAHS STATION HART 3 WSW /MI-OC-3/

0600 AM     SNOW             2 NNW BEECHWOOD         42.82N 86.15W
01/27/2016  M2.0 INCH        OTTAWA             MI   COCORAHS

            COCORAHS STATION HOLLAND 4.3 NNW /MI-OW-14/

0700 AM     SNOW             4 NNE PAW PAW           42.27N 85.86W
01/27/2016  M0.5 INCH        VAN BUREN          MI   COCORAHS

            COCORAHS STATION PAW PAW 3.6 NNE /MI-VB-4/

0700 AM     SNOW             1 SE REED CITY          43.87N 85.50W
01/27/2016  M0.8 INCH        OSCEOLA            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION REED CITY WWTP
            /RDCM4/

0700 AM     SNOW             2 SW CUSTER             43.93N 86.25W
01/27/2016  M2.1 INCH        MASON              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SCOTTVILLE 2 SE
            /SCOM4/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jan 27, 9:40 AM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
940 AM EST WED JAN 27 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 WSW GRANDVILLE        42.90N 85.77W
01/27/2016  M3.6 INCH        KENT               MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRANDVILLE /GPDM4/

0700 AM     SNOW             1 NNE BRUNSWICK         43.45N 86.03W
01/27/2016  M1.0 INCH        NEWAYGO            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION 4 WSW FREMONT /FREM4/

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jan 27, 9:55 AM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
955 AM EST WED JAN 27 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 WSW CLOVERVILLE       43.18N 86.20W
01/27/2016  M1.2 INCH        MUSKEGON           MI   CO-OP OBSERVER

            24-HOUR SNOWFALL TOTAL

&&

JAM
Local storm report, Jan 27, 10:37 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 AM EST WED JAN 27 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     SNOW             MATTAWAN                42.21N 85.79W
01/27/2016  M2.0 INCH        VAN BUREN          MI   PUBLIC

            SNOWFALL REPORT RECEIVED VIA SOCIAL MEDIA

&&

JAM
Local storm report, Jan 27, 10:38 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 AM EST WED JAN 27 2016
...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     SNOW             FENNVILLE               42.59N 86.11W
01/27/2016  M1.5 INCH        ALLEGAN            MI   PUBLIC

            REPORT RECEIVED VIA SOCIAL MEDIA

&&

JAM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:50 AM ESTWinter Weather AdvisoryGRRAllegan, Kent, Lake, Mason, Mecosta, Muskegon and 4 more17 hr
Jan 27, 12:05 PM ESTSmall Craft AdvisoryGRR47 hr

Nearby

Gale Warnings in Michigan, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.